Jump to content

Search the Community

Showing results for tags 'food allergies'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. I'm writing to hopefully get some insight, see if anyone had problems they assumed were WD, but turned out to be something else that once addressed led to noticeable improvement, and see if anyone has symptoms not shared by most others here (i.e. my insane hunger/destroyed cues). Even if you don't read this whole post (long, sorry) answering 2 or 3 would be great! Long story short, I was recovering from anorexia when put on Celexa. My body was unstable then, and the drugs made it worse. A month in I had increased hunger, looser bowel movements, insomnia, etc. Slowly I developed food sensitivities, dairy first, then gluten, and now it seems a whole host of things. Recently went to a gastro, was diagnosed with sibo. Took xifaxan for 2 weeks, saw some really good improvement the first week, then worsened the 2nd. Back to where I started before the antibiotic by now. I'm struggling to determine if the sibo is what has actually caused my food sensitivities, leaky gut, increased hunger, weight gain (really driving me crazy, especially since I worked so f***ing hard to gain weight/stay stable after anorexia), etc. or if my gut is just messed up b/c of the meds and sibo is a result, reinforcing the above issues. Part of me doesn't think it's entirely WD, since I don't see many people here with the problems I'm facing. But hunger, etc. problems got to be the worst both times I tapered before, slowly evening out to my state now (not driving me suicidal) which makes me think the sibo/issues are tied to WD (also since the sibo problems seemed to come back immediately after the antibiotic). I'm going crazy trying to figure everything out (between anorexia recovery, celexa side effects, and now WD, I don't know what 'stability' is). Keep messing around with my diet in the meantime, with little success. moderator note: SIBO = small intestine bacterial overgrowth
  2. Hi, is there anyone else who has experience of gastrointestinal issues after tapering of SSRI ? I wonder if it can all be damages that the SSRI caused cause the serotonin are mainly in the gut and thay also excist in the mastcells which is involved in allergic reactions! I havce developed histamineintolerance after tapering....never had allergies before... My functional DR thinks I might have SIBO /SIFO /Candida/Leaky gut and wants to treat me for that. But I wonder if it cant all be just still damages from SSRI ?? I have developed histamineintolerance and joint/muscle cramps , brain fog etc. that I had a lot combined with akatisia and other horrible symptoms during Withdrawal which took me approx .2 years and now its 3 years since I started tapering of SSRI - have been free from ssri for 2 years. Very grateful to your replies to this !
  3. Hey there ladies and germs, as it says in my signature i have been tapering off mirtazapine 45 mg for about 2 months now. i have just come off them roughly 3 days ago, and i was on them for about 9 months (11 if you count the tapering process) Now, i have almost too many questions to count about mirtazapine withdrawal. one thing i know for sure is that i feel like trash, im more depressed than usual, my mood swings on a dime, im anxious, i got headaches and i seem to be more intolerance to certain foods than i remember. Hopefully this is all from the withdrawal and not just my "old symptoms returning" because whenever someone tells me that, it only makes me think i need the drugs more. Anyways, im not sure if its me just noticing more food intolerances since withdrawing, or if i actually AM more sensitive to what i eat now.. but i am leaning towards me being sensitive to histamine, omega 6's and possibly gluten. I have read about withdrawals from certain drugs giving you intolerances to histamines and others, but i would like to hear peoples experiences with this.... its a long shot, but i can't find much online about it. If you have ANY experience withdrawing from mirtazapine please tell me about it, even if your symptoms have nothing to do with food intolerances. PS: should i be taking amino acids or anything while withdrawing? or is that a bad idea... and i should just wait before taking things.
×
×
  • Create New...